## **MACS Week 2010-1**

# **Report of Contributions**

Contribution ID: 0 Type: not specified

## Status and plans of WP CO

**Presenter:** GUTLEBER, Johannes (CERN)

Contribution ID: 1 Type: not specified

#### **MACS** Architecture

**Presenter:** GUTLEBER, Johannes (CERN)

Contribution ID: 2 Type: not specified

## Cosylab and EBG working process

**Presenter:** DEDIC, Joze (Cosylab)

Contribution ID: 3 Type: not specified

#### Front End Control Operating System (FECOS) Overview

**Presenter:** SEKORANJA, Matej (Cosylab)

Contribution ID: 4 Type: **not specified** 

#### **WP CO Status and Plans**

**Presenter:** GUTLEBER, Johannes (CERN)

Contribution ID: 5 Type: **not specified** 

#### **MACS** Architecture

**Presenter:** GUTLEBER, Johannes (CERN)

Contribution ID: 6 Type: **not specified** 

#### **Power Converter Controller Overview**

**Presenter:** DEDIC, Joze (Cosylab)

Contribution ID: 7 Type: **not specified** 

## **Main Timing System Overview**

**Presenter:** DEDIC, Joze (Cosylab)

Contribution ID: 8 Type: not specified

## Documentation; from initial requirements to fully tested implementation in a traceable way

Thursday 24 June 2010 15:00 (20 minutes)

**Presenter:** ZALAR, Bojan (Cosylab)

Session Classification: Selected Topics

Contribution ID: 9 Type: **not specified** 

## PVSSProxy: The first piece of the MACS procedure framework

Thursday 24 June 2010 16:45 (15 minutes)

PVSSProxy: The first piece of the  $\cdots$ 

**Presenter:** BRETT, Angela (European Organization for Nuclear Research (CERN))

Session Classification: Selected Topics

Contribution ID: 10 Type: not specified

#### **CNAO RMS - Status and Plans**

Thursday 24 June 2010 14:00 (15 minutes)

Presenter: BRETT, Angela (European Organization for Nuclear Research (CERN))

**Session Classification:** Selected Topics

Contribution ID: 11 Type: not specified

## **MACS Navigator Overview**

Thursday 24 June 2010 14:15 (20 minutes)

**Presenter:** MARCHHART, Markus

**Session Classification:** Selected Topics

Contribution ID: 12 Type: not specified

## Ion Beam Energy Verification - Requirements, Analysis and Outlook on Design

Thursday 24 June 2010 14:35 (25 minutes)

Presenter: MOSER, Fabian (Technische Universitaet Wien-Unknown-Unknown)

Session Classification: Selected Topics

Contribution ID: 13 Type: not specified

#### **PCO FED - Control Interface to Power Converters**

**Presenter:** MOSER, roland

Contribution ID: 14 Type: not specified

## **IT Infrastructure Project**

Thursday 24 June 2010 16:00 (25 minutes)

**Presenter:** DI CORETH, Franz-Michael (MedAustron-Fachhochschule Wiener Neustadt)

**Session Classification:** Selected Topics

Contribution ID: 15 Type: not specified

## **Development Infrastructure and Setup**

Thursday 24 June 2010 16:25 (20 minutes)

**Presenter:** THONKE, Michael (EBG MedAustron)

Session Classification: Selected Topics

Contribution ID: 16 Type: not specified

### **Common Review**

Friday 25 June 2010 08:30 (1 hour)

Common Review with participants from CERN, EBG MedAustron and Cosylab

 $\textbf{Session Classification:} \ \ \textbf{Closed Session - Management Review}$ 

Contribution ID: 17 Type: not specified

## **Project Internal Review**

Friday 25 June 2010 09:50 (1 hour)

Project internal review with Project Managers

Session Classification: Closed Session - Management Review

Contribution ID: 18 Type: not specified

### **Beam Interlock System Requirements Overview**

Presenter: TORCATO DE MATOS, Cesar (University of Minho)

Contribution ID: 19 Type: not specified

## **Status and Progress**

Thursday 24 June 2010 08:30 (30 minutes)

**Presenter:** GUTLEBER, Johannes (CERN)

Session Classification: General Session

Contribution ID: 20 Type: not specified

#### **MACS** Architecture

Thursday 24 June 2010 09:00 (45 minutes)

**Presenter:** GUTLEBER, Johannes (CERN)

Session Classification: General Session

Contribution ID: 21 Type: not specified

## Cosylab/EBG Organization of common work

Thursday 24 June 2010 10:05 (15 minutes)

**Presenter:** DEDIC, Joze (Cosylab Control System Laboratory)

Session Classification: General Session

Contribution ID: 22 Type: not specified

## **Main Timing System Overview**

Thursday 24 June 2010 10:20 (25 minutes)

**Presenter:** DEDIC, Joze (Cosylab Control System Laboratory)

Session Classification: General Session

Contribution ID: 23 Type: not specified

#### **FECOS Overview**

Thursday 24 June 2010 10:45 (25 minutes)

**Presenter:** SEKORANJA, Matej (Cosylab)

Session Classification: General Session

Contribution ID: 24 Type: not specified

#### **Power Converter Controller Overview**

Thursday 24 June 2010 11:10 (30 minutes)

**Presenter:** DEDIC, Joze (Cosylab Control System Laboratory)

Session Classification: General Session

Contribution ID: 25 Type: not specified

### **Beam Interlock System Requirements**

Thursday 24 June 2010 11:40 (20 minutes)

**Presenter:** TORCATO DE MATOS, Cesar (University of Minho)

Session Classification: General Session